MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT261418
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returned as it remains implanted.(b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
It was reported to gore that a kink and narrowing of the ipsilateral leg of a gore® excluder® aaa endoprosthesis was observed through the final angiography during the implant on (b)(6) 2021.The same kink and narrowing was also observed during the one month follow-up but was not seen as an issue.On the one year ct control the physician decided to reinforce the stent graft in the narrow part with a gore® viabahn® vbx balloon expandable endoprosthesis (bxa115901e) in the near future.The patient remains symptom free.
 
Additional Manufacturer Narrative
A review of the manufacturing records indicated the lot met all pre-release specifications.The imaging evaluation performed by a clinical imaging specialist showed the following: the device takes a 90 degree bend and from an ap projection in the angiogram, the viewer ascertains the ¿flattened¿ 9-12mm diameter.When visualized on the ct scan, the additional perspective shows the area/diameter decrease in the orthogonal plane.There is likely no change from the angiogram.Ct scan: area within constrained ipsi limb ~ 66mm, ~ 9.18mm average diameter (inner -inner) area within the unconstrained limb ~ 169mm ~ 14.7mm (inner ¿ inner) angiogram: there are no markers to calibrate the software measurement.If 14.5mm = 62.6, then 38.5 units = 8.9mm this reflects the average diameter of 9.1mm recorded on the ct scan dated 7/29/2021.No device problem can be detected from the images provided.With the information reported to gore this investigation is considered complete, the cause of the complaint was unable to be determined.H6: updated investigation findings code to c19 - no device problem found.Code c21 is no longer applicable.Updated investigation conclusions code to d15 - cause not established.Code d16 is no longer applicable.It was additionally reported by the physician that he is not considering this as a malfunction of device.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15437483
Report Number3007284313-2022-02115
Device Sequence Number12223721
Product Code MIH
UDI-Device Identifier00733132622474
UDI-Public00733132622474
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/16/2024
Device Model NumberRLT261418
Device Catalogue NumberRLT261418
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date09/16/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient Weight109 KG